# SDR DALA2022101906754

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 94,086 hours, 20,371 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601, CORRECTIVE ACTION: RESECURED LOOSE HARDWARE (2456128)
